Volume 35, Number 12, 2021

  1. Differences of Composition Operators From Analytic Besov Spaces Into Little Bloch Type Spaces, 3909-3917
  2. Ajay K. Sharma, Sei-ichiro Ueki

  3. Mean Boundedness, Global Attractivity and Almost Periodic Sequence of Stochastic Neural Networks with Discrete-Time Analogue, 3919-3931
  4. Shumin Sun, Yanhong Li

  5. Real Hypersurfaces with Reeb Invariant Structure Jacobi Operator in the Complex Quadric, 3933-3944
  6. Gyu Jong Kim, Imsoon Jeong, Hyunjin Lee

  7. On Ideals Defined by Asymptotic Distribution Functions of Ratio Block Sequences, 3945-3955
  8. János T. Tóth, József Bukor, Ferdinánd Filip, Ladislav Mišı́k

  9. On the Solvability of Certain (SSIE) and (SSE), with Operators of the Form B (r, s, t), 3957-3970
  10. Bruno de Malafosse, Ali Fares, Ali Ayad

  11. Explicit Solutions of the Yang-Baxter-Like Matrix Equation for a Singular Diagonalizable Matrix With Three Distinct Eigenvalues, 3971-3982
  12. Duan-Mei Zhou, Xiang-Xing Ye, Qing-Wen Wang, Jia-Wen Ding, Wen-Yu Hu

  13. Cauchy Completion of Fuzzy Quasi-Uniform Spaces, 3983-4004
  14. Yongchao Wang, Yueli Yue

  15. On Distance Dominator Packing Coloring in Graphs, 4005-4016
  16. Jasmina Ferme, Daša Štesl

  17. The Spectrum of a New Class of Sylvester-Kac Matrices, 4017-4031
  18. Abdullah Alazemi, Carlos M. da Fonseca, Emrah Kılıç

  19. The Extreme Problem for Orlicz and Lq Torsional Rigidity and their Properties, 4033-4048
  20. Zhenzhen Wei, Jin Yang

  21. The Cesàro Operator on Weighted Bergman Fréchet and (LB)-Spaces of Analytic Functions, 4049-4060
  22. Ersin Kızgut

  23. A General Fixed Point Theorem, 4061-4072
  24. R. P. Pant, Vladimir Rakočević, Dhananjay Gopal, Abhijit Pant, Mangey Ram

  25. Investigation of Langevin Equation in Terms of Generalized Proportional Fractional Derivatives with Respect to Another Function, 4073-4085
  26. Mohamed I. Abbas

  27. Universality on Spaces Continuously Containing Topological Groups, 4087-4094
  28. S.D. Iliadis, Yu.V. Sadovnichy

  29. Some Results on Soft Equicontinuity and Soft Uniform Equicontinuity, 4095-4103
  30. Sandeep Kaur, Alkan Özkan

  31. A Harmonic Mean Inequality for the q-Gamma and q-Digamma Functions, 4105-4119
  32. Mohamed Bouali

  33. Multi-Parameter Setting (C, α) Means with Respect to One Dimensional Vilenkin System, 4121-4133
  34. György Gát, Anteneh Tilahun

  35. Analysis of Open-Water Plankton-Fish-Mussel System Under the Influence of Environmental Noises, 4135-4155
  36. Amartya Das, G. P. Samanta

  37. Further Mean Inequalities via some Integral Inequalities, 4157-4175
  38. Mustapha Raı̈ssouli, Mohamed Chergui

  39. Optimal Quadrature Formulas for Non-periodic Functions in Sobolev Space and Its Application to CT Image Reconstruction, 4177-4195
  40. A.R. Hayotov, S. Jeon, C.-O. Lee, Kh.M. Shadimetov

  41. Existence of Positive Solutions for Second Order Impulsive Differential Equations with Integral Boundary Conditions on the Real Line, 4197-4208
  42. Ilkay Yaslan Karaca, Sezgi Aksoy

  43. Positive Solutions for Second-Order Impulsive Time Scale Boundary Value Problems on Infinite Intervals, 4209-4220
  44. İsmail Yaslan, Esma Tozak

  45. Stability and Solvability Analysis for a Class of Optimal Control Problems Described by Fractional Differential Equations with Non-Instantaneous Impulses, 4221-4237
  46. Kaixuan Meng, Yi Chen

  47. A Tensor Product of Kantorovich-Stancu Type Operators with Shifted Knots and their kth Order Generalization, 4239-4255
  48. Behar Baxhaku, Rahul Shukla, P. N. Agrawal

  49. Some Existence Results on Implicit Fractional Differential Equations, 4257-4265
  50. V. V. Kharat, Shivaji Tate, A. R. Reshimkar